Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What is a gastritis attack?

User rating for this question
Excellent
Answered by

OBGYN
Practicing since : 2010
Answered : 2169 Questions
Question
Could you please explain the symptoms of gastratis...
Thu, 7 Jun 2018 in General Health
 
 
Answered by Dr. Soumya 21 minutes later
There will be burning sensation in chest and abdomen
Above answer was peer-reviewed by
 
Follow-up: What is a gastritis attack? 6 minutes later
Thank you...it is burning spasms all along my left side from the lower sromach up to the boob then across to other side..i took some antacid just now and will see if that helps...
 
 
Answered by Dr. Soumya 1 hour later
Brief Answer:
Get ECG test

Detailed Answer:
Hi,

Considering your age I suggest you get an ECG test done to rule out heart attck. Because heart attack symptoms also mimick gastritis symptoms.

It would be preventive and life saving to get an ECG from nearest hospital.

Let me know if you need anymore help.

Regards
Above answer was peer-reviewed by
 
Follow-up: What is a gastritis attack? 5 hours later
Thanks..i had one of those in November...the antacid has helped a great deal..should i be concerned that the pain pills I hav been taken may have caused this issue?
 
 
Answered by Dr. Soumya 15 minutes later
Brief Answer:
Yes

Detailed Answer:
Hi,

Definitely yes. Pain pills cause such gastritis episodes.

Always take an antacid before taking pain pills.

Regards
Above answer was peer-reviewed by
 
Follow-up: What is a gastritis attack? 5 hours later
Wow...good to know...i wonder why doctors dont tell paitents this..smh..Thank you so much for your help..
 
 
Answered by Dr. Soumya 11 hours later
Brief Answer:
Wish you good health

Detailed Answer:
Wish you good health
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor